# SDR DALA2019030801586

- Difficulty date: March 6, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 80,389 hours, 21,316 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 EXISTING REPAIR AT STA.1280 BETWEEN STR. 9R-14R IS GOUGE. CORRECTIVE ACTION: REMOVED EXISTING REPAIR FRAME STA.1280 STR.8R-14R MAIN CABIN AND INSTALLED NEW REPAIR ON FRAME STA.1280 STR.8R-14R IAW ER/A# 576101-14AD REV. ORIGINAL. (0973819)
